Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 59 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2006Factorizable inverse monoids of cosets of subgroups of a groupEast, James; Mathematics & StatisticsFactorizable inverse monoids of cosets of subgroups of a group, Communications in Algebra, vol.34,(7),2006,pp 2659-2665
2006A presentation of the singular part of the symmetric inverse monoidEast, James; Mathematics & StatisticsA presentation of the singular part of the symmetric inverse monoid, Communications in Algebra, vol.34,(5),2006,pp 1671-1689
2005Presentations of factorizable inverse monoidsEasdown, David; East, James; Fitzgerald, D G; Mathematics & Statistics; Mathematics & StatisticsPresentations of factorizable inverse monoids, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol.71,(N/A),2005,pp 509-520
2005On singular artin monoids and contributions to Birman's conjectureAntony, Noelle; Mathematics & StatisticsOn singular artin monoids and contributions to Birman's conjecture, Communications in Algebra, vol.33,(11),2005,pp 4043-4056
2008Engel Subalgebras of n-Lie AlgebrasBarnes, Don; Mathematics & StatisticsEngel Subalgebras of n-Lie Algebras, Acta Mathematica Sinica (English Series), vol.24, 1, 2008,pp 159-166
2008A presentation of the dual symmetric inverse monoidEasdown, David; East, James; Fitzgerald, D G; Mathematics & StatisticsA presentation of the dual symmetric inverse monoid, International Journal of Algebra and Computation, vol.18, 2, 2008,pp 357-374
2008The symmetric group representation on cohomology of the regular elements of a maximal torus of the special linear groupHenderson, Anthony; Mathematics & StatisticsThe symmetric group representation on cohomology of the regular elements of a maximal torus of the special linear group, Journal of the Australian Mathematical Society, vol.84, N/A, 2008,pp 85-98
2006Cyclotomic Nazarov-Wenzl AlgebrasMathas, Andrew; Ariki, Susumu; Rui, Hebing; Mathematics & StatisticsCyclotomic Nazarov-Wenzl Algebras, Nagoya Mathematical Journal, vol.182, N/A, 2006,pp 47-134
2006Centres of Hecke algebras: the Dipper-James conjectureGraham, John; Francis, Andrew R; Mathematics & StatisticsCentres of Hecke algebras: the Dipper-James conjecture, Journal of Algebra, vol.306, 1, 2006,pp 244-267
2007Gauss decomposition of the Yangian Y(gl(m|n))Gow, Lucy; Mathematics & StatisticsGauss decomposition of the Yangian Y(gl(m|n)), Communications in Mathematical Physics, vol.276,(3),2007,pp 799-825